# SDR REXA97058

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 673
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuating Fork
- Part number: 100A703142
- Condition: Broken
- Location: Single
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT, AIRCRAFT RETURNED FOR UNEVENTFUL LANDING.  REPLACED ACTUATING FORK ON NOSE STRUT.  (M)
